# SDR UIEA2020070751286

- Difficulty date: July 4, 2020
- Submitted: July 7, 2020
- Operation: Air carrier
- Aircraft: N489MC
- Make and model: Boeing 747412F
- Aircraft serial: 26553
- Aircraft time: 99,899 hours, 17,681 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3004073
- Condition: No Test
- Location: Main Deck
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN DECK L1 DOOR SILL EMERGENCY LIGHT L1853 FAILED OPERATION TESTMAIN DECK L1 DOOR SILL EMERGENCY LIGHT L1853 REPLACED AND TESTED NORMAL AS PER AMM 33-51-05
